# SDR CALA0001386

- Difficulty date: September 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TIEDOWN TRACK CORRODED FROM STA 1211 - 1309 AND LT TIEDOWN TRACK CORRODED FROM STA 1007 - 1309 IN AFT PIT.  THE TRACKS WERE REMOVED AND NEW TRACKS WERE INSTALLED IAW SRM 53-05, FIGURE 5, 51-10-3, 51-10-4, AND 51-30-5.
